Prati
Cinzia Elia
Cinzia Elia
University of Bari, Dipartimento di Matematica
Potvrđena adresa e-pošte na dm.uniba.it
Naslov
Citirano
Citirano
Godina
A Filippov sliding vector field on an attracting co-dimension 2 discontinuity surface, and a limited loss-of-attractivity analysis
L Dieci, C Elia, L Lopez
Journal of Differential Equations 254 (4), 1800-1832, 2013
582013
The singular value decomposition to approximate spectra of dynamical systems. Theoretical aspects
L Dieci, C Elia
Journal of Differential Equations 230 (2), 502-531, 2006
382006
Exponential dichotomy on the real line: SVD and QR methods
L Dieci, C Elia, E Van Vleck
Journal of Differential equations 248 (2), 287-308, 2010
352010
SVD algorithms to approximate spectra of dynamical systems
L Dieci, C Elia
Mathematics and Computers in Simulation 79 (4), 1235-1254, 2008
302008
On the equivalence between the sigmoidal approach and Utkin's approach for piecewise-linear models of gene regulatory networks
N Del Buono, C Elia, L Lopez
SIAM Journal on Applied Dynamical Systems 13 (3), 1270-1292, 2014
222014
Periodic orbits for planar piecewise smooth systems with a line of discontinuity
L Dieci, C Elia
Journal of Dynamics and Differential Equations 26, 1049-1078, 2014
162014
Detecting exponential dichotomy on the real line: SVD and QR algorithms
L Dieci, C Elia, E Van Vleck
BIT Numerical Mathematics 51 (3), 555-579, 2011
162011
Piecewise smooth systems near a co-dimension 2 discontinuity manifold: can one say what should happen?
L Dieci, C Elia
arXiv preprint arXiv:1508.02639, 2015
132015
Limit cycles for regularized discontinuous dynamical systems with a hyperplane of discontinuity
L Dieci, C Elia, P Dingheng
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES B. 22 (8), 3091-3112, 2017
122017
Uniqueness of Filippov Sliding Vector Field on the Intersection of Two Surfaces in and Implications for Stability of Periodic Orbits
L Dieci, C Elia, L Lopez
Journal of Nonlinear Science 25, 1453-1471, 2015
102015
Sharp sufficient attractivity conditions for sliding on a co-dimension 2 discontinuity surface
L Dieci, C Elia, L Lopez
Mathematics and Computers in Simulation 110, 3-14, 2015
102015
Computation of few Lyapunov exponents by geodesic based algorithms
N Del Buono, C Elia
Future Generation Computer Systems 19 (3), 425-430, 2003
102003
Smooth SVD on the Lorentz group with application to computation of Lyapunov exponents
L Dieci, C Elia, L Lopez
Journal of computational and applied mathematics 164, 255-264, 2004
92004
Rotation number and exponential dichotomy for linear Hamiltonian systems: from theoretical to numerical results
C Elia, R Fabbri
Journal of Dynamics and Differential Equations 25, 95-120, 2013
82013
On Filippov solutions of discontinuous DAEs of index 1
L Dieci, C Elia, L Lopez
Communications in Nonlinear Science and Numerical Simulation 95, 105656, 2021
72021
Existence of global attractor for a nonautonomous state-dependent delay differential equation of neuronal type
C Elia, I Maroto, C Núñez, R Obaya
Communications in Nonlinear Science and Numerical Simulation 78, 104874, 2019
42019
Periodic orbits of planar discontinuous system under discretization
L Dieci, T Eirola, C Elia
Discrete Contin. Dyn. Syst. Ser. B 23, 2743-2762, 2018
22018
Exponential monotonicity of quadratic forms in ODEs and preserving methods
C Elia, L Lopez
Future Generation Computer Systems 19 (7), 1187-1195, 2003
22003
Master stability function for piecewise smooth Filippov networks
L Dieci, C Elia
Automatica 152, 110939, 2023
12023
Master stability function for piecewise smooth networks
L Dieci, C Elia
arXiv preprint arXiv:2111.04413, 2021
12021
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20